# SDR DALA2022082605766

- Difficulty date: July 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 7,783 hours, 973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 EVIDENCE OF LIGHTNING STRIKE L/H NOSE FUSELAGE 2" AFT OF FRAME 4 9" ABOVE LOWER LAP SEAM. CORRECTIVE ACTION: REMOVED DAMAGE AND INSTALLED TEMP BLIND FASTENER IAW A330 SRM 53 -11-11. RESTORED FINISH. PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 3500 FLIGHT CYCLES. (2334417)
